CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Yildirim-M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2003
Number of items: 1.

2003

McEliece, Robert J. and Yildirim, Muhammed (2003) Belief Propagation on Partially Ordered Sets. In: Mathematical Systems Theory in Biology, Communications, Computation, and Finance. IMA Volumes in Mathematics and its Applications. No.134. Springer , New York, NY, pp. 275-299. ISBN 978-1-4419-2326-4. https://resolver.caltech.edu/CaltechAUTHORS:20200204-144202684

This list was generated on Sat Aug 8 05:04:51 2020 PDT.